On the Recurrence Properties of Generalized Tribonacci Sequence

  • Yüksel Soykan Department of Mathematics, Art and Science Faculty, Zonguldak Bülent Ecevit University, 67100, Zonguldak, Turkey
Keywords: Tribonacci numbers, Narayana numbers, Padovan numbers, negative indices, recurrence relations


In this paper, we investigate the recurrence properties of the generalized Tribonacci sequence and present how the generalized Tribonacci sequence at negative indices can be expressed by the sequence itself at positive indices.


I. Bruce, A modified Tribonacci sequence, Fibonacci Quarterly 22(3) (1984), 244-246.

M. Catalani, Identities for Tribonacci-related sequences, 2012. arXiv:math/0209179

E. Choi, Modular Tribonacci numbers by matrix method, Journal of the Korean Society of Mathematical Education Series B: Pure and Applied Mathematics 20(3) (2013), 207-221. https://doi.org/10.7468/jksmeb.2013.20.3.207

M. Elia, Derived sequences, the Tribonacci recurrence and cubic forms, Fibonacci Quarterly 39(2) (2001), 107-115.

M. C. Er, Sums of Fibonacci numbers by matrix methods, Fibonacci Quarterly 22(3) (1984), 204-207.

F. T. Howard, A Tribonacci identity, Fibonacci Quarterly 39(4) (2001), 352-357.

P. Y. Lin, De Moivre-Type identities for the Tribonacci numbers, Fibonacci Quarterly 26 (1988), 131-134.

X. Lin, On the recurrence properties of Narayana's Cows sequence, Symmetry 13 (2021), 149. https://doi.org/10.3390/sym13010149

S. Pethe, Some identities for Tribonacci sequences, Fibonacci Quarterly 26(2) (1988), 144-151.

A. Scott, T. Delaney and V. Hoggatt, Jr., The Tribonacci sequence, Fibonacci Quarterly 15(3) (1977), 193--200.

A. Shannon, Tribonacci numbers and Pascal's pyramid, Fibonacci Quarterly 15(3) (1977), pp. 268 and 275.

N.J.A. Sloane, The on-line encyclopedia of integer sequences, http://oeis.org/

Y. Soykan, Tribonacci and Tribonacci-Lucas sedenions, Mathematics 7(1) (2019), 74. https://doi.org/10.3390/math7010074

Y. Soykan, On four special cases of generalized Tribonacci sequence: Tribonacci-Perrin, modified Tribonacci, modified Tribonacci-Lucas and adjusted Tribonacci-Lucas sequences, Journal of Progressive Research in Mathematics 16(3) (2020), 3056-3084.

Y. Soykan, On generalized third-order Pell numbers, Asian Journal of Advanced Research and Reports 6(1) (2019), 1-18. https://doi.org/10.9734/ajarr/2019/v6i130144

Y. Soykan, On generalized Padovan numbers, MathLAB Journal, in Print.

Y. Soykan, Generalized Pell-Padovan numbers, Asian Journal of Advanced Research and Reports 11(2) (2020), 8-28. https://doi.org/10.9734/ajarr/2020/v11i230259

Y. Soykan, A study on generalized Jacobsthal-Padovan numbers, Earthline Journal of Mathematical Sciences 4(2) (2020), 227-251. https://doi.org/10.34198/ejms.4220.227251

Y. Soykan, On generalized Narayana numbers, Int. J. Adv. Appl. Math. and Mech. 7(3) (2020), 43-56.

E. E. Polatlı and Y. Soykan, On generalized third-order Jacobsthal numbers, Submitted.

Y. Soykan, On generalized Grahaml numbers, Journal of Advances in Mathematics and Computer Science 35(2) (2020), 42-57. https://doi.org/10.9734/jamcs/2020/v35i230248

Y. Soykan, A study on generalized (r,s,t)-numbers, MathLAB Journal 7 (2020), 101-129.

Y. Soykan, On generalized reverse 3-primes numbers, Journal of Scientific Research and Reports 26(6) (2020), 1-20. https://doi.org/10.9734/jsrr/2020/v26i630267

W. Spickerman, Binet's formula for the Tribonacci sequence, Fibonacci Quarterly 20 (1982), 118-120.

C. C. Yalavigi, Properties of Tribonacci numbers, Fibonacci Quarterly 10(3) (1972), 231-246.

How to Cite
Soykan, Y. (2021). On the Recurrence Properties of Generalized Tribonacci Sequence. Earthline Journal of Mathematical Sciences, 6(2), 253-269. https://doi.org/10.34198/ejms.6221.253269